Estimation of size-dependent strength of rock with the aid of Weibull statistics

Djordjevic, N. (1999) Estimation of size-dependent strength of rock with the aid of Weibull statistics. Transactions of the Institution of Mining and Metallurgy: Section A, 108 82-84.


Author Djordjevic, N.
Title Estimation of size-dependent strength of rock with the aid of Weibull statistics
Journal name Transactions of the Institution of Mining and Metallurgy: Section A   Check publisher's open access policy
ISSN 0371-7844
0371-7836
Publication date 1999-01
Sub-type Article (original research)
Volume 108
Start page 82
End page 84
Total pages 3
Editor P. A. Dowd
I. W. Farmer
Place of publication London, U.K.
Publisher Maney
Collection year 1999
Language eng
Subject C1
290704 Geomechanics
640200 Primary Mining and Extraction Processes
Q-Index Code C1
Additional Notes Published under "Technical Notes".

Document type: Journal Article
Sub-type: Article (original research)
Collection: Julius Kruttschnitt Mineral Research Centre Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Access Statistics: 23 Abstract Views  -  Detailed Statistics
Created: Tue, 10 Jun 2008, 14:38:22 EST